# SDR SIMA20190701005

- Difficulty date: July 1, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 37,054 hours, 33,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND BELOW CARGO DOOR BETWEEN FRAMES 66 AND FRAMES 67 AND STRG21R AND STRG 20L. MAJOR REPAIR. C/A-REPAIRED DENT BELOW CARGO DOOR IAW ERS-EM-53MR-3826. SEE NRWC 822-ABI-03335 FOR DETAILS.
